# SDR SWAA2021071321519

- Difficulty date: October 5, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED OB AFT FLAP UPPER SKIN LOC. AT IB EDGE AT RT WING / REPAIRED O/B AFT FLAP UPPER SKIN AT RT WING AS PER B737-700 SRM 51-70-10-2R-0 REPAIR GENERAL. TOOL USED CALIPER P/N 700-113-10 S/N 0016645 DUE DATE 13FEB21 HOTBONDER P/N HCS9200B S/N 18175478 DUE DATE 07JUL21 CALIPER P/N 500-197-30 S/N A18234378 DUE DATE 03JUL21
